Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 18, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 30, 2021, 5:11 PM EDT for 5 counties in Maryland. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2021, 5:11 PM EDT (21:11 UTC)
- Expired
- Apr 30, 2021, 5:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Calvert County, MD, Charles County, MD, Prince George's County, MD, Saint Mary's County, MD
The radar
The Sterling radar (KLWX), 86 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
562
WUUS51 KLWX 302111
SVRLWX
MDC003-009-017-033-037-302145-
/O.NEW.KLWX.SV.W.0018.210430T2111Z-210430T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
511 PM EDT Fri Apr 30 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Anne Arundel County in central Maryland...
Northwestern St. Marys County in southern Maryland...
Calvert County in southern Maryland...
Prince Georges County in central Maryland...
Northern Charles County in southern Maryland...
* Until 545 PM EDT.
* At 511 PM EDT, severe thunderstorms were located along a line
extending from near Crofton to 7 miles southeast of Fort Belvoir,
moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Waldorf, Bowie, Annapolis, Clinton, Crofton, Fort Washington,
Forestville, Largo, Chesapeake Ranch Estates, La Plata, Mayo, Shady
Side, Chesapeake Beach, Deale, Naval Academy, Prince Frederick,
Upper Marlboro, Hallowing Point, Saint Leonard Creek and Magothy
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3858 7718 3910 7662 3905 7640 3901 7637
3896 7645 3870 7651 3852 7649 3839 7636
3832 7640 3830 7636
TIME...MOT...LOC 2111Z 288DEG 59KT 3899 7664 3862 7707
HAIL...<.75IN
WIND...60MPH
$$
LFR2 follow-up statements
941
WWUS51 KLWX 302132
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
532 PM EDT Fri Apr 30 2021
MDC003-033-302142-
/O.CAN.KLWX.SV.W.0018.000000T0000Z-210430T2145Z/
Anne Arundel MD-Prince Georges MD-
532 PM EDT Fri Apr 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR ANNE ARUNDEL AND PRINCE
GEORGES COUNTIES IS CANCELLED...
The showers which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3848 7689 3856 7673 3854 7668 3854 7667
3861 7668 3872 7657 3871 7653 3879 7652
3882 7649 3870 7651 3852 7649 3839 7636
3833 7640 3830 7636 3831 7638
TIME...MOT...LOC 2132Z 312DEG 45KT 3879 7648 3856 7669 3839 7704
$$
MDC009-017-037-302145-
/O.CON.KLWX.SV.W.0018.000000T0000Z-210430T2145Z/
St. Marys MD-Calvert MD-Charles MD-
532 PM EDT Fri Apr 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN ST. MARYS...CALVERT AND EAST CENTRAL CHARLES
COUNTIES...
At 532 PM EDT, severe thunderstorms were located along a line
extending from near Deale to near Hallowing Point to near Popes
Creek, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Chesapeake Ranch Estates, Chesapeake Beach, Prince Frederick,
Sheridan Point, Calvert Cliffs, Greenwell State Park, Hallowing
Point, Saint Leonard Creek, Breezy Point, Flag Harbor, Golden Beach,
Lusby, Saint Leonard, Huntingtown, Drum Point, Hughesville, Owings,
Long Beach, Mechanicsville and Charlotte Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 7689 3856 7673 3854 7668 3854 7667
3861 7668 3872 7657 3871 7653 3879 7652
3882 7649 3870 7651 3852 7649 3839 7636
3833 7640 3830 7636 3831 7638
TIME...MOT...LOC 2132Z 312DEG 45KT 3879 7648 3856 7669 3839 7704
HAIL...<.75IN
WIND...60MPH
$$
LFR356
WWUS51 KLWX 302150
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
550 PM EDT Fri Apr 30 2021
MDC009-017-037-302200-
/O.EXP.KLWX.SV.W.0018.000000T0000Z-210430T2145Z/
St. Marys MD-Calvert MD-Charles MD-
550 PM EDT Fri Apr 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. MARYS...
CALVERT AND EAST CENTRAL CHARLES COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3848 7689 3856 7673 3854 7668 3854 7667
3861 7668 3872 7657 3871 7653 3879 7652
3882 7649 3870 7651 3852 7649 3839 7636
3833 7640 3830 7636 3831 7638
TIME...MOT...LOC 2150Z 288DEG 59KT 3855 7557 3832 7578 3816 7613
$$
LFRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:11 PM EDT, 3 hours earlier.
Area forecast discussion, Apr 30, 2:11 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
211 PM EDT Fri Apr 30 2021
.SYNOPSIS...
High pressure will build in from the Great Lakes over the
weekend, then shift offshore next week as a frontal system
approaches from the Midwest.
&&
.NEAR TERM /THROUGH TONIGHT/...
***DAMAGING WIND WILL PERSIST THROUGH THIS EVENING***
A rather noteworthy late season high wind event is ongoing
across the Middle Atlantic. People should treat this like a
severe thunderstorm. Remain in a sturdy building away from
windows and limit travel. Avoid wooded areas.
This event is due to strengthening low pressure off the New
England coast battling high pressure building in from the
Midwest. The resultant pressure gradient will strengthen this
evening, and so will the wind field aloft as the mid level
trough axis forcing the low pivots overhead. Widespread W/NW
wind gusts of 45 to 60 mph are being observed and should
persist into the evening. Sustained wind may decrease somewhat
with the loss of daytime heating, but higher gusts are possible
at least sporadically through the evening as the wind field
aloft strengthens and cold advection/pressure rises continue. A
few gusts near 70 mph can't be ruled out mainly over the higher
elevations of northern Maryland this evening.
Scattered shower activity associated with the mid level trough
axis should peak this evening with thunder and small hail
possible given cold mid levels.
Lows around freezing are expected over the ridges of the
Alleghenies where a Freeze Warning is in effect tonight. Lows in
the 40s with wind chills in the 20s are expected elsewhere.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
High pressure of Canadian origin will build in from the Great
Lakes and Midwest this weekend offering dry and seasonable
conditions. Saturday will be blustery to start, but the wind
should slacken off significantly by late afternoon.
Clouds may begin to increase late in the weekend as high
pressure moves offshore. The wind will turn southwesterly
leading to a warming trend heading into early next week.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
For the start of the work week, we'll see precip chances increase
throughout the day on Monday as a warm front moves north into the
area as a closed low that originated down in Texas continues to
push towards the northeast. As the low tracks to our north, a
fairly non-progressive associated cold front will lag behind it,
bringing more increased chances for precip and some isolated
storms Monday through Wednesday with multiple disturbances
passing through.
As this front slowly moves through, we'll see an increased risk
for severe thunderstorms and flooding. ECMWF ensemble PWAT
probabilities for >=1.5" is 70% or higher east of the Blue Ridge
Mountains for this time period. GEFS members suggest 1500+ J/kg
CAPE for Tuesday afternoon with shear 30 to 35 knots. Will keep
chance thunder in for this time period and increase if need be
once closer to the period.
After Wednesday evening, we'll start to see a brief area of
high pressure for Thursday before a deep area of low pressure
affects the area by Friday morning bringing the next chance for
impactful weather as well a decrease in temperatures following
the frontal passage.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A high wind event is ongoing across the region. W/NW gusts to
around 50 kt are expected until about 03z, slightly lower around
40 kt near KCHO. Sustained wind may diminish slightly this
evening with the loss of daytime heating, but gusts may increase
at least sporadically as the wind field aloft strengthens.
The wind will gradually diminish late tonight into Saturday
morning before dropping significantly by late Saturday afternoon
as high pressure builds overhead. This high pressure should
bring VFR conditions and a lighter SW wind Sunday.
VFR conditions expected at least Monday before some instances of sub-
VFR conditions become possible with impending showers and storms as
low pressure tracks to the north. An associated cold frontal
passage Tuesday/Wednesday will lead to increased instances of
sub-VFR conditions with showers and storms possible, some of
which may be severe.
&&
.MARINE...
***DANGEROUS HIGH WIND EVENT THROUGH THIS EVENING***
Widespread W/NW gusts of 40 to 50 kt are forecast to persist
through this evening. The wind should diminish Saturday
especially by late afternoon, though gale conditions may persist
until just after daybreak Saturday, with SCA conditions likely
persisting until nightfall. High pressure will build overhead
Saturday night into Sunday with a lighter wind becoming SW.
SCA conditions possible Monday and Tuesday with multiple rounds of
associated disturbances. SMWs possible Tuesday afternoon and
evening.
&&
.TIDES/COASTAL FLOODING...
Strong NW/offshore flow will cause water levels to decline through
Saturday morning, and will likely result in blowout tides.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...High Wind Warning until 2 AM EDT Saturday for DCZ001.
MD...Freeze Warning from midnight tonight to 9 AM EDT Saturday for
MDZ001.
Wind Advisory until 1 AM EDT Saturday for MDZ001.
High Wind Warning until 2 AM EDT Saturday for MDZ003>006-008-
011-013-014-503>508.
Wind Advisory until 2 AM EDT Saturday for MDZ016>018.
High Wind Warning until 1 AM EDT Saturday for MDZ501-502.
VA...Freeze Warning from midnight tonight to 9 AM EDT Saturday for
VAZ503.
Wind Advisory until 1 AM EDT Saturday for VAZ025>031-503.
High Wind Warning until 2 AM EDT Saturday for VAZ053-054-
505>508.
Wind Advisory until 2 AM EDT Saturday for VAZ036>040-051-052-
055-057-501-502.
High Wind Warning until 1 AM EDT Saturday for VAZ504.
Red Flag Warning until 8 PM EDT this evening for VAZ050-056.
WV...Freeze Warning from midnight tonight to 9 AM EDT Saturday for
WVZ501-505.
Wind Advisory until 1 AM EDT Saturday for WVZ050-055-501-505.
High Wind Warning until 2 AM EDT Saturday for WVZ051>053.
High Wind Warning until 1 AM EDT Saturday for WVZ502>504-506.
MARINE...Storm Warning until 6 AM EDT Saturday for ANZ530>532-535-
538>540.
Gale Warning until 6 AM EDT Saturday for ANZ533-534-536-537-
541>543.
&&
SYNOPSIS...DHOF
NEAR TERM...DHOF
SHORT TERM...DHOF
LONG TERM...ADM
AVIATION...DHOF/ADM
MARINE...BRO/DHOF/ADM
TIDES/COASTAL FLOODING...DHOFHazardous weather outlook, Apr 30, 2:42 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 242 PM EDT Fri Apr 30 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-011845- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 242 PM EDT Fri Apr 30 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A High Wind Warning is in effect for the Baltimore MD and Washington D.C. Metropolitan areas through this evening. A Wind Advisory is in effect for southern Maryland and the Fredericksburg area in Virginia. A Storm Warning is in effect for the Maryland Chesapeake Bay north of North Beach MD and the upper tidal Potomac River through tonight. A Gale Warning is in effect for the remainder of the waters during this time. There is an enhanced threat for the spread of fires due to gusty winds and low relative humidity this afternoon, mainly in the Fredericksburg area of Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please send any wind reports to the National Weather Service. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-011845- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 242 PM EDT Fri Apr 30 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A High Wind Warning is in effect for portions of northern and central Maryland as well as portions of the eastern Panhandle of West Virginia and the DC metro area in northern Virginia late this morning through this evening. A Wind Advisory is in effect for much of the rest of the area through this evening. There is an enhanced threat for the spread of fires due to gusty winds and low relative humidity this afternoon, mainly across portions of the north-central Virginia piedmont. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please send any wind reports to the National Weather Service. MDZ001-501-502-VAZ503-504-WVZ501>506-011845- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 242 PM EDT Fri Apr 30 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A High Wind Warning is in effect in the lee of the Allegheny Front through this evening, with a Wind Advisory elsewhere. A Freeze Warning is in effect starting at midnight for the higher elevations of the Alleghenies. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The Freeze Warning continues through 9 AM Saturday morning. .SPOTTER INFORMATION STATEMENT... Please send any wind reports to the National Weather Service. DHOF
In the hours before
Local storm report, Apr 30, 4:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
450 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM NON-TSTM WND DMG 1 NNE COMPTON 38.80N 78.36W
04/30/2021 PAGE VA TRAINED SPOTTER
TREE BLEW DOWN ON US-340 BLOCKING ALL LANES.
&&
EVENT NUMBER LWX2103892
CPBLocal storm report, Apr 30, 4:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
456 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM NON-TSTM WND DMG WASHINGTON 38.91N 77.02W
04/30/2021 DISTRICT OF COLUMB DC 911 CALL CENTER
TREE BLEW DOWN ONTO HOUSE ON WALTER STREET.
&&
EVENT NUMBER LWX2103893
CPBLocal storm report, Apr 30, 5:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
503 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM NON-TSTM WND GST GAITHERSBURG 39.14N 77.22W
04/30/2021 M59 MPH MONTGOMERY MD MESONET
&&
EVENT NUMBER LWX2103895
CPBLocal storm report, Apr 30, 5:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM NON-TSTM WND GST 2 NNE HALLTOWN 39.34N 77.79W
04/30/2021 M59 MPH JEFFERSON WV MESONET
&&
EVENT NUMBER LWX2103896
CPBLocal storm report, Apr 30, 5:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM NON-TSTM WND GST 1 NW GAITHERSBURG 39.15N 77.24W
04/30/2021 M58 MPH MONTGOMERY MD MESONET
&&
EVENT NUMBER LWX2103897
SMZLocal storm report, Apr 30, 5:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT FRI APR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM NON-TSTM WND DMG 1 N ANNANDALE 38.85N 77.21W
04/30/2021 FAIRFAX VA TRAINED SPOTTER
TWO TREES BLEW ONTO TELEPHONE WIRES BRINGING DOWN A
TELEPHONE POLE ON EXECUTIVE AVENUE.
&&
EVENT NUMBER LWX2103898
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:18 PM EDT | High Wind Warning | LWX | Allegany, Anne Arundel, Baltimore, Carroll, Cecil, Frederick and 6 more | 25 hr |
| Apr 29, 8:18 PM EDT | Wind Advisory | LWX | Allegany, Anne Arundel, Baltimore, Calvert, Carroll, Cecil and 8 more | 30 hr |
| Apr 30, 12:29 PM EDT | Freeze Warning | LWX | 21 hr | |
| Apr 30, 4:31 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Frederick, Howard, Montgomery, Washington | 29 min |
| Apr 30, 4:39 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Charles, Howard, Montgomery, Prince George's | 36 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.